# SDR FDEA202509241777

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: AJC700135
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE- AFT ACCESSORY COMPARTMENT AFT BULKHEAD STATION 2164 MOST LOWER   STIFFENER FOUND CRACKED. ENPENNAGE - AFT ACCESSORY COMPARTMENT AFT BULKHEAD STATION 2164 MOST LOWER AREA   CRACKED STIFFENER REMOVED AND REPLACED WITH REWORKED STIFFENER AS PER MD-11   SRM 51-33-01-0G. STIFFENER REWORKED AS PER DOUGLAS DRAWING AJC 7001 REVISION DT.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
